# SDR CALA2016061300361

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 51,159 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20 ABC, EPL INOPERATIVE.  R & R EMERGENCY POWER SUPPLY AND BATTERY PACK AT STA 565.  OPS CHECK GOOD IAW AMM 33-51-00.
